You are here

Retinopathy and Uveitis Associated with Sofosbuvir Therapy for Chronic Hepatitis C Infection.

Title: Retinopathy and Uveitis Associated with Sofosbuvir Therapy for Chronic Hepatitis C Infection.
0 views
0 downloads
Name(s): Chin-Loy, Katrina, author
Galaydh, Farah, author
Shaikh, Saad, author
Type of Resource: text
Genre: Journal Article
Text
Date Issued: 2016-05-03
Physical Form: computer
online resource
Extent: 1 online resource
Language(s): English
Abstract/Description: We report a case of retinopathy and uveitis associated with sofosbuvir therapy for hepatitis C infection. Case report. A 57-year-old-male developed ocular inflammation and retinopathy four weeks after the administration of sofosbuvir for a hepatitis C infection. Hearing loss, rheumatologic disease, and essential tremor were also noted. The ophthalmic findings resolved with discontinuation of the drug.     The authors report a case of sofosbuvir induced retinopathy and uveitis, the first associated with this emerging therapy for hepatitis C. Ophthalmologists and other treating physicians should be aware of the ophthalmic side effects of this drug.
Identifier: FSU_pmch_27335709 (IID), 10.7759/cureus.597 (DOI), PMC4895080 (PMCID), 27335709 (RID), 27335709 (EID)
Keywords: Drug, Essential tremor, Retinopathy, Rheumatology, Sensorineural hearing loss, Sofosbuvir, Toxicity, Uveitis
Publication Note: This NIH-funded author manuscript originally appeared in PubMed Central at https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4895080.
Persistent Link to This Record: http://purl.flvc.org/fsu/fd/FSU_pmch_27335709
Owner Institution: FSU
Is Part Of: Cureus.
2168-8184
Issue: iss. 5, vol. 8

Choose the citation style.
Chin-Loy, K., Galaydh, F., & Shaikh, S. (2016). Retinopathy and Uveitis Associated with Sofosbuvir Therapy for Chronic Hepatitis C Infection. Cureus. Retrieved from http://purl.flvc.org/fsu/fd/FSU_pmch_27335709